# SDR MWEA98092

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502N
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT FS 699 WAS FOUND CRACKED.  REMOVED CRACKED FRAME AND INSTALLED SERVCABLE FRAME IAW DC9 SERV BULLETIN 53-131.
